Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Typhoid H test is 1:320. What does it mean ?

my age 58 years, 5.8 , 75 kg.sir i have suffered from typhoid fever 8 months back.till now i have weakness in my legs and once in a month i got fever over 99 but from the last few days i got 99 fever in the day fever in morning and evening.i go for a Vidal test today and in that o antigen is negative but h is 1:320.what does it mean.i have already done ten days antibiotic course.i donot know i still have a typhoid fever
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  940
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
along with the prsent treatment you should consult for ayu. treatment for quick healing.
Tab. Sanshamani Vati 2 twice a day with Amrutarishta 2 tsf with water will have result,& relapsing is prohibited.
Take rest.
Answered: Wed, 27 Jul 2011
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Typhoid needs to b treated completely preferably for 14 days atleast.kindly get blood culture test done as soon as possible n acc to that intravenous( Iv) antibiotic shud b taken.plz visit doctor as soon as possible.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor